hello sorry for this very late reply. i have been on wellbutrin and gabapentin for about 4 or 5 weeks i was recently prescribed propranolol for when i have rapid heart rate before bed but i still have yet to take it
I never remember my dreams until I started taking this medication for the last week I have been having crazy dreams and they seem so real and I can remember them?
Did you experience some weird dreams and remember them while taking Wellbutrin?
oh i see. if the dreams are really bothering you you should probably tell your doctor or psychiatrist about it. my dreams are very vivid and easy to remember but the nightmares can be really intense.
I guess it could be described as nightmares I just said dreams I have never had nightmares before and if I dream I never remember them
OMG YES!! I was on it and my doctor took me off due to the dreams. They were hhorrible! One was someone coming in our house and cutting us all up, my son drowning in the bathtub, knives, etc. I finally told her but felt funny doing so as I thought I was losing my mind!! Evidently that can happen on that medication. I’m on something else now,Cymbalta , much better.
I was also really scared to take meds cuz I was terrified of the side effects but it got to a point where I needed meds to function sadly. I have generalized anxiety disorder and I couldn’t function without meds. I lack serotonin in my brain badly so it has helped me.
Thank you I’m still having bizarre and vivid dreams but the are not always scary just very weird that’s about the only side effect I’m having with the Wellbutrin
Yes, the dreams I had were really odd too, so out of the normal and I remembered them when I usually don’t. I would be obsessed about something in my dream. The scary ones were so vivid, when I told my doctor she took me off them. Much better now, but I do think you should let your doctor know.
I have a Dr appointment today and I will definitely be taking to the doctor about this medication I don’t like the dreams iv been having while on Wellbutrin and I really don’t like that I remember them.
Hi, I was much the same about meds when I first started. But if the symptoms you have affect your life in negative ways then you probably need the medications you are prescribed by your doctor. It might help to keep a medical diary of everything. It is very helpful. I was told by several doctors that if you are taking a medication due to a real medical problem then you aren’t going to become addicted. You are aware of the dangers, monitor your journey and if you don’t need a medication or it is not working, then talk with your doctor. I used to always put away my own life and pretend everything was at least okay and was never completely honest about how bad I was feeling and I have finally found out that I need to help myself and be honest. Keep good open relationship with your doctor and work together to get you better.
I couldn’t survive without my anxiety meds. I’d probably still be in my closet with the door closed and my clothing pulled over me to hide from EVERYTHING and EVERYONE. I’ve been taking ability for nearly 30 years. It’s a miracle drug for me. For me the benefits far outweigh the other option which was I took ALL my meds in an effort to kill myself. If God had not intervened I would have succeeded. Now I take lots of meds for lots of things but my head is so much better. Gentle hugs and much love
i’m glad that you are still here and that your mental health has gotten better. take care <3
I’m glad I am too. I met my wife after that and spent 25 beautiful years with her before she passed away. Don’t give up. If you need to talk message me and we can chat. Michelle Kellee. Take care of yourself please
hello! thank you to everyone that has replied to this post. this was my very first post in this community and i’m so glad that i was able to get so much love and support from you all. thank you for all the tips and advice! after being on wellbutrin and gabapentin for about a month i can say that i am doing better! i am a little mad because after 4 months of my mom and my therapist insisting that i get on medication and rejecting any idea of medication because i thought i could get through this on my own, i learned that the medication actually works and i was wrong darn it. my anxiety symptoms aren’t as intense as they were before the medication. i’ve been finally able to get some sleep and been able to stay focused at school and work. it’s finals week and the holiday season and there’s lots of other stuff going on so i’ve been under a lot of stress and some of my anxiety symptoms have come back a little but nothing too intense. thank you again to everyone that has reached out to help me and i hope that we can continue to give each other advice and support one another <3
Perhaps this fear is a prime example of why your doc prescribed it for you in the first place… anxiety. The choice is yours of course however you might cosider it as an experiment for a couple of weeks. Side effects often lessen in time… like a couple of weeks to a month.
Do not be afraid to take your meds. Life is hard enough and there is no need to suffer endlessly. Stress and anxiety are leading to early death. The anxiety can get very bad. Please do not hesitate taking these meds.
I have been on Wellbutrin for many years. I have responded fairly well to this medication, however everyone of us responds differently. That is important to know. If you are having any side effects, please tell your doctor immediately. I know that each of us have to do our own research concerning medication. There are some doctors out there that will medicate your to the point that you do not know who you are. I experienced this several times and promptly switched doctors. Just know that we are all in this together. God knows I have had tried just about every prescribed medication by a psychiatrist. Work with your doctor and be very to them point with him or her. Do your research. ❤️🤣🙏
I have. Remember that the side effects you hear about are things that COULD happen, usually worse case senario. They have to say that. Ive taken meds, 3 different ones, for quite awhile now. Ive never had sude effects, except maybe making me tired. If you start to feel like you dont like how it makes you feel, immediately talk to your doc, so he can adjust the dose, or give you something else. Also ask them how addicted it is. You may find that info online. If you wanna talk, im here